# SDR COEA2015021803807

- Difficulty date: February 18, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 34,587 hours, 38,698 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Computer
- Part number: 350A53001102
- Part serial: 416412
- Condition: Malfunctioned
- Location: Multi Function
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 8234,  WHEN CREW EXTENDED THE LT MLG, THE UNLOCK LIGHT ILLUMINATED ON LT MAIN PRIMARY & SECONDARY WENT OFF AT 4 - 5 SEC AFTER FREE FALL.  ATTEMPTED THE GRAVITY ASSISTED PROCEDURES & WAS ABLE TO OBTAIN A FULL LOCKED GEAR INDICATION.  AN EMERGENCY WAS NOT DECLARED.  ACFT LANDED WITHOUT INCIDENT.   DURING GEAR RETRACTIONS, SECONDARY UNLOCK LIGHTS, ALL 3 ILLUMINATE INTERMITTENTLY EVERY 8TH RETRACTION.  REPLACED NR 1 & 2 MULTI-FUNCTION COMPUTERS IAW JIC 31-48-81 RAI 10000 REV 11.  PERFORMED NORMAL EXTENSION & RETRACTION FUNCTIONAL TEST OF THE LANDING GEAR IAW JIC 32-31-00 FUT 10000 REV 11.  SYS CHECKED GOOD.
